# SDR DALA2024022602667

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N930DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 63539
- Aircraft time: 13,722 hours, 5,501 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5591842) FWD GALLEY OVEN STARTED SMOKING WHILE IN USE. IT WAS SHUT OFF AND QUIT SMOKING. PERFORMED OPS CHK OF FWD GALLEY OVEN, OPS CHK NORMAL. NO DISCREPANCY NOTED.
